Loading [MathJax]/extensions/MathZoom.js

Volume 16, issue 2 (2016)

Download this article
Download this article For screen
For printing
Recent Issues

Volume 25, 1 issue

Volume 24, 9 issues

Volume 23, 9 issues

Volume 22, 8 issues

Volume 21, 7 issues

Volume 20, 7 issues

Volume 19, 7 issues

Volume 18, 7 issues

Volume 17, 6 issues

Volume 16, 6 issues

Volume 15, 6 issues

Volume 14, 6 issues

Volume 13, 6 issues

Volume 12, 4 issues

Volume 11, 5 issues

Volume 10, 4 issues

Volume 9, 4 issues

Volume 8, 4 issues

Volume 7, 4 issues

Volume 6, 5 issues

Volume 5, 4 issues

Volume 4, 2 issues

Volume 3, 2 issues

Volume 2, 2 issues

Volume 1, 2 issues

The Journal
About the Journal
Editorial Board
Subscriptions
 
Submission Guidelines
Submission Page
Policies for Authors
Ethics Statement
 
ISSN 1472-2739 (online)
ISSN 1472-2747 (print)
Author Index
To Appear
 
Other MSP Journals
Spin structures on almost-flat manifolds

Anna Gąsior, Nansen Petrosyan and Andrzej Szczepański

Algebraic & Geometric Topology 16 (2016) 783–796
Abstract

We give a necessary and sufficient condition for almost-flat manifolds with cyclic holonomy to admit a Spin structure. Using this condition we find all 4–dimensional orientable almost-flat manifolds with cyclic holonomy that do not admit a Spin structure.

Keywords
almost-flat manifolds, infra-nilmanifolds, Spin structures
Mathematical Subject Classification 2010
Primary: 53C27
Secondary: 20H25
References
Publication
Received: 5 November 2014
Revised: 6 July 2015
Accepted: 7 September 2015
Published: 26 April 2016
Authors
Anna Gąsior
Maria Curie-Skłodowska University
20-031 Lublin
Poland
Nansen Petrosyan
Department of Mathematics
University of Southampton
Southampton SO17 1BJ
UK
Andrzej Szczepański
Institute of Mathematics
University of Gdańsk
80-952 Gdańsk
Poland